# SDR CALA2025102010316

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 82,547 hours, 36,003 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Holder
- Condition: Torn
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN CURTAIN HOLDBACK DEVICE TORN.  REMOVED AND REPLACED FWD CURTAIN TIE BACK.  OPS CK NORMAL.
